Patient :I'm freaking out almost 2 weeks ago I had my period for 7 days straight and then Thursday I had sex the very next day I took a contraceptive called my way that was Friday today it's about to be Thursday and I'm spotting is that from the contraceptive saying that it's in effect and everything's good or is that saying that I may be pregnant please help me I know he should have worn a condom and I know I should have made sure that we were protected but I trusted him and I did not think that he would try to get me pregnant just to keep us together WHAT DO I DO ?
Symptoms: Bloated, Cramping, Tired, More of an Appetite
Thanks for the query to ATD for an opinion,
If you have taken an emergency contraception within 72 hrs of last intercourse then it is the right thing to do and shall initiate bleeding from spotting to increased flow within next 7 days. So the spotting that you are experiencing is likely to be the withdrawal bleed following pill and unlikely to be pregnancy. However if the bleeding remains scanty and you still suspect pregnancy then you may get a serum eta hcg test done, to be done after a week of intercourse. If the test is positive then you are pregnant and if its negative then you are pregnancy safe completely.
I hope I have answered your query in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.